# SDR 07FDEA02770

- Difficulty date: August 6, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 49,393 hours, 11,312 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888501
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, LEADING EDGE EXTERIOR SKIN BETWEEN SLAT TRACK NR 10 AND NR 11 FOUND CHIPPED.   [08-17-07]   CHIPPED AREA SMOOTHENED OFF AS PER SRM 51-21-01 VOLUME II.  EXCEEDED LIMIT AS PER SRM 57-00-01 FIGURE 2 VOLUME I.  REWORKED AREA REPAIRED AS PER SRM 57-10-00 FIGURE 15 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
